| Model Number |
SUTURESNARE, 90 STRAIGHT |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/24/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2023 it was reported by a sales representative via sems that an ar-6060-90 suture snare broke during a case.The surgeon was attempting to fix a partial subscapularis repair.He penetrated the sub-scap with the suture-snare and used the deploying "snare" to capture a free end of a ar-7237-7 fiber-tape.He moved the thumb position to the "back position" to grasp the suture.As he began to remove the suture-snare device with the fiber-tape end secured in the "snare", the "snare" broke off in the glenohumeral joint.The device was removed and discarded.The broken piece was removed from the joint with an arthroscopic grasper.The case was completed successfully.No patient affect.
Additional Manufacturer Narrative
Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used when engaging the suture snare actuator assembly.